MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 5/32IN INCH DRILL WITH KEY; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO 5/32IN INCH DRILL WITH KEY; ARTHROSCOPE
Model Number 4100132000
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Codes Laceration(s) (1946); Device Embedded In Tissue or Plaque (3165)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device ejected a bur during testing prior to a procedure.The user was cut on the forehead.There were no reported delays or medical interventions.
 
Additional Manufacturer Narrative
Additional info h6 h3 other text : device not returned.
 
Event or Problem Description

Brand Name
5/32IN INCH DRILL WITH KEY
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
zach baker
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key13967833
Report Number3015967359-2022-00599
Device Sequence Number12025290
Product Code HRX
UDI-Device Identifier04546540068187
UDI-Public04546540068187
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4100132000
Device Catalogue Number4100132000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer04/19/2022
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown